MathSciNet Relay Station
MathSciNet bibliographic data
MR783001 (87a:32007) 32A99 (30E05 46J15)
Berndtsson, Bo Interpolating sequences for $H\sp \infty$ in the ball. Nederl. Akad. Wetensch. Indag. Math. 47 (1985), no. 1, 1–10.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement